# SDR DALA2024041004279

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 85,654 hours, 30,751 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 SEAT TRACK SCALLOP BROKEN ON OUTBOARD SEAT TRACK AT ROW 41 LEFT. CORRECTIVE ACTION: EVALUATED SEAT TRACK DAMAGE AS REQ IAW B757 SRM 53-00-52-1A AND FOUND TO BE 100% OUT OF LIMITS AT MAIN CABIN ROW 41 LEFT AND REPAIRED SEAT TRACK AS REQ IAW B757 SRM 53-60-52-2R FROM STA 1410-1540 LBL 45.5. (0284909)
